MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820250
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred, resulting in an additional intervention.The patient presented with coronary artery disease.The target lesion was an area of in-stent restenosis (isr) located in the moderately tortuous and calcified left anterior descending (lad) artery.After ballooning the old stent with isr multiple times, the physician attempted to deliver and deploy a 2.50 x 20 mm synergy? xd drug-eluting stent (des) distally to cover a dissection.A non-boston scientific (bsc) wire, a 6f non-bsc guide extension catheter, and a non-bsc guide wire were in place when the stent became dislodged in the proximal lad, proximal to the previously implanted stent.A 1.00 x 10 mm balloon catheter was inserted in an attempt to recapture the dislodged stent into the guide catheter by inflating the balloon distal to the stent and pulling back.However, this maneuver was unsuccessful.As the stent could not be retrieved, it was ultimately deployed in place, and multiple balloons were used to dilate the stent up to 3.50 mm.The procedure was completed successfully, and no patient complications were reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23408025
Report Number2124215-2025-76048
Device Sequence Number12963606
Product Code NIQ
UDI-Device Identifier08714729980810
UDI-Public(01)08714729980810(17)261105(10)35315238
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820250
Device Catalogue NumberH7493941820250
Device Lot Number0035315238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/28/2025
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown